# SDR 95UALD10003

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1836U
- Make and model: Doug DC-10-10
- Aircraft serial: 47968
- Engine: Ge CF66D
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Inoperative
- Location: Aft Fus
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEN - PUNGENT ODOR SMOKE IN AIRCRAFT ON ENGINE PNEUMATICS AT HIGH ENGINE POWER.  LAX - CABIN SMELLED OF OIL AFTER AIR CONDITIONING PUT ON WITH APU FOR AIR SOURCE. APU INOP.  COMPLIED WITH MEL 49-A.  CONTAMINANTS IN SYSTEM.  ACCOMPLISHED PACK BURN OUT.
